MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP OLECRANON PL 6H/RT/142MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP OLECRANON PL 6H/RT/142MM; PLATE, FIXATION, BONE
Model Number 04.107.206
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from india reports an event as follows: it was reported that during a procedure on (b)(6) 2022, the surgeon was holding the va olecranon plate with the plate holding forceps, and the plate fractured while inserting a va locking screw.There was a surgical delay of 30 minutes, and the procedure was completed successfully using another plate.This report is for a 2.7mm/3.5mm ti va-lcp olecranon pl 6h/rt/142mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hwc.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part: 04.107.206.Lot: 84p3556.Manufacturing site: werk selzach.Supplier: synthes usa hq, inc.Release to warehouse date: 12 january 2021.Expiration date: n/a.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that va-lcp olecr pl 2.7/3.5 r 6ho l142 tan was found to have broken in two sections.The broken part was received in the evidence provided.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the device from the received image(s).Visual analysis of the photo revealed that va-lcp olecr pl 2.7/3.5 r 6ho l142 tan was observed broken across holes in a extreme from the plate.A dimensional inspection for the va-lcp olecr pl 2.7/3.5 r 6ho l142 tan was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the va-lcp olecr pl 2.7/3.5 r 6ho l142 tan would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed the following source controlled drawings reflecting the current and manufactured revisions were reviewed: -2.7mm / 3.5mm va - lcp olecranon plate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM TI VA-LCP OLECRANON PL 6H/RT/142MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15031524
Report Number8030965-2022-04894
Device Sequence Number14591834
Product Code HRS
UDI-Device Identifier10886982099846
UDI-Public(01)10886982099846
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.107.206
Device Catalogue Number04.107.206
Device Lot Number84P3556
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - FORCEPS; UNK - SCREWS: VA LOCKING
Patient Age39 YR
Patient SexMale